Please use this identifier to cite or link to this item:
標題: A fixed interface boundary value problem for differential equations: A problem arising from population genetics
作者: Chen, C.K.
關鍵字: diffusion
fixed interface
期刊/報告no:: Dynamics of Partial Differential Equations, Volume 3, Issue 3, Page(s) 199-208.
摘要: Diffusion type fixed interface conditions are formulated to describe the transport of diffusing materials across porous thin barriers embedded in media supporting the diffusion process. We consider a Neumann boundary value problem with fixed interface conditions for general diffusion-reaction differential equations that models the gene dispersal in a population under natural selection in a finite habitat with embedded narrow barriers. We establish for the problem a new comparison principle, the global existence of solutions, and sufficient conditions of stability and instability of equilibria. We show that the stability of equilibrium changes as the barrier permeability changes through a critical value. Also, the nonconstant stable equilibria for the problem can arise due to the interaction of the selection force and the barrier. Results in this work are applicable to general situations of materials or heat diffusing through permeable barriers.
ISSN: 1548-159X
Appears in Collections:期刊論文



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.